Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On semiregular points of the Martin boundary


Authors: Aurel Cornea and Peter A. Loeb
Journal: Proc. Amer. Math. Soc. 103 (1988), 117-124
MSC: Primary 31D05; Secondary 31C35
DOI: https://doi.org/10.1090/S0002-9939-1988-0938654-8
MathSciNet review: 938654
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a selfadjoint, Brelot harmonic space with Martin boundary, call "semiregular" a point $ z$ of the boundary at which the Green function has a positive upper limit; call "maximal" the filter $ {\mathcal{F}_z}$ converging to $ z$ along which that upper limit is attained. If such a $ z$ is minimal then any bounded harmonic function has a limit along $ {\mathcal{F}_z}$ and $ {\mathcal{F}_z}$ is coarser than the fine filter associated with $ z$. The semiregular points form a set of harmonic measure zero.


References [Enhancements On Off] (What's this?)

  • [1] A. Ancona, Une propriété de la compactification de Martin, Ann Inst. Fourier (Grenoble) 29 (1979), 71-90. MR 558589 (81f:31013)
  • [2] H. Bauer, Šilovscher Rand und Dirichletsches Problem, Ann. Inst. Fourier (Grenoble) 11 (1961), 89-136. MR 0136983 (25:443)
  • [3] J. Bliedtner and P. A. Loeb, Simplicial compactifications (to appear).
  • [4] N. Boboc, G. Bucur and A. Cornea, Order and convexity in potential theory : $ H$-cones, Lecture Notes in Math., vol. 853, Springer-Verlag, Berlin and New York, 1981. MR 613980 (82i:31011)
  • [5] N. Boboc and A. Cornea, Convex cones of lower semicontinuous functions on compact spaces, Rev. Roumaine Math. Pures Appl. 12 (1967), 471-525. MR 0216278 (35:7113)
  • [6] M. Brelot, Lectures on potential theory, Tata Institute, Bombay, 1961. MR 0118980 (22:9749)
  • [7] -, On topologies and boundaries in potential theory, Lecture Notes in Math., vol. 175, Springer-Verlag, Berlin and New York, 1971. MR 0281940 (43:7654)
  • [8] A. Cornea, Sur la denombrabilité à l'infini d'un espace harmonique de Brelot, C. R. Acad. Sci. Paris Ser. A-B 267 (1967), 190A-191A. MR 0206321 (34:6140)
  • [9] R. A. Hunt and R. L. Wheeden, Positive harmonic functions on Lipschitz domains, Trans. Amer. Math. Soc. 147 (1970), 507-527. MR 0274787 (43:547)
  • [10] T. Ikegami, Compactifications of Martin type of harmonic spaces, Osaka J. Math. 23 (1986), 653-680. MR 866270 (88h:31013)
  • [11] P. A. Loeb, A regular metrizable boundary for solutions of elliptic and parabolic differential equations, Math. Ann. 251 (1980), 43-50. MR 583823 (81i:31024)
  • [12] L. Naïm (= L. Lumer-Naïm), Sur le rôle de la frontière de R. S. Martin dans la théorie du potentiel, Ann. Inst. Fourier (Grenoble) 7 (1957), 183-281.
  • [13] M. G. Shur, A Martin compact with a non-negligible irregular boundary point, Theor. Probability Appl. 17 (1972), 351-355. MR 0301219 (46:377)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31D05, 31C35

Retrieve articles in all journals with MSC: 31D05, 31C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938654-8
Keywords: Martin boundary, Fine neighborhood, harmonic boundary
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society